Four definitions of the scale of an automorphism
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 1-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_3_a0,
author = {A. M. Vershik},
title = {Four definitions of the scale of an automorphism},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--17},
year = {1973},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a0/}
}
A. M. Vershik. Four definitions of the scale of an automorphism. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 1-17. http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a0/